Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004, Issue 5, Pages 395-406

On periodic-type solutions of systems of linear ordinary differential equations

A. Razmadze Mathematical Institute, Georgian Academy of Sciences, Tbilisi 0193, Georgia

Received 1 October 2002

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We establish nonimprovable, in a certain sense, sufficient conditions for the existence of a unique periodic-type solution for systems of linear ordinary differential equations.